Alert archive / Wisconsin / Frost Advisories in 2009

Frost Advisory 3, NWS Green Bay, WI

May 16, 20097 counties in Wisconsin

NWS Green Bay, WI issued this frost advisory at May 16, 2009, 2:54 PM CDT for 7 counties in Wisconsin. It took effect at May 16, 2009, 10:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 16, 2009, 2:54 PM CDT (19:54 UTC)
In effect from
May 16, 2009, 10:00 PM CDT
Expired
May 17, 2009, 7:00 AM CDT
In force
9 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 19 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2009-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2009-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -113 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-113 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGRB 161954
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
254 PM CDT SAT MAY 16 2009

...UNSEASONABLY COLD CONDITIONS EXPECTED TONIGHT...

.AN UNSEASONABLY COLD AIRMASS WILL SETTLE ACROSS THE REGION
TONIGHT. THIS COLD AIR...COMBINED WITH CLEAR SKIES AND DIMINISHING
WINDS...ARE FORECAST TO ALLOW TEMPERATURES TO DROP INTO THE
MIDDLE 20S TO MIDDLE 30S OVERNIGHT. AS A RESULT...FREEZING OR NEAR 
TEMPERATURES ARE EXPECTED ACROSS MOST OF THE AREA.

WIZ005-010>013-018>021-030-031-035>037-045-073-074-170400-
/O.CON.KGRB.FZ.W.0002.090517T0300Z-090517T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
WAUSHARA-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA...CRIVITZ
254 PM CDT SAT MAY 16 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
8 AM CDT SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
8 AM CDT SUNDAY. 

TEMPERATURES ARE EXPECTED TO FALL INTO THE MIDDLE 20S TO AROUND 30
DEGREES OVERNIGHT. THEREFORE...A HARD FREEZE WILL OCCUR ACROSS
NORTHERN AND CENTRAL WISCONSIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.
GARDENERS WHO HAVE ALREADY PURCHASED COLD-SENSITIVE PLANTS SHOULD
PROTECT THEM TONIGHT. BRING THEM INTO THE HOUSE OR A GARAGE IF
POSSIBLE.

IF PLANTS MUST REMAIN OUTDOORS...BE SURE TO COVER THEM. HOWEVER...
GIVEN THE TEMPERATURES EXPECTED TONIGHT...EVEN THIS MAY NOT BE
SUFFICIENT TO PREVENT THEM FROM SUSTAINING SOME DAMAGE.

&&

$$

WIZ038>040-048>050-170400-
/O.UPG.KGRB.FZ.A.0002.090517T0300Z-090517T1300Z/
/O.NEW.KGRB.FR.Y.0003.090517T0300Z-090517T1300Z/
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS
254 PM CDT SAT MAY 16 2009

...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CDT
SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S
OVERNIGHT. THEREFORE...FROST WILL DEVELOP ACROSS EAST-CENTRAL
WISCONSIN. AREAS NEAR LAKE MICHIGAN WILL BE LEAST SUSCEPTIBLE TO
THE FROST DUE TO THE WARMER LAKE WATER TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

AK
2 follow-up statements
000 
WWUS73 KGRB 170234
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
934 PM CDT SAT MAY 16 2009

...UNSEASONABLY COLD CONDITIONS EXPECTED TONIGHT...

.AN UNSEASONABLY COLD AIRMASS WILL SETTLE ACROSS THE REGION
TONIGHT. THIS COLD AIR...COMBINED WITH CLEAR SKIES AND
DIMINISHING WINDS...ARE FORECAST TO ALLOW TEMPERATURES TO DROP
INTO THE MIDDLE 20S TO MIDDLE 30S OVERNIGHT. AS A RESULT...
FREEZING OR NEAR TEMPERATURES ARE EXPECTED ACROSS MOST OF THE
AREA.

WIZ005-010>013-018>021-030-031-035>037-045-073-074-171045-
/O.EXT.KGRB.FZ.W.0002.090517T0300Z-090517T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
WAUSHARA-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA...CRIVITZ
934 PM CDT SAT MAY 16 2009

...FREEZE WARNING NOW IN EFFECT UNTIL 7 AM CDT SUNDAY...

THE FREEZE WARNING IS NOW IN EFFECT UNTIL 7 AM CDT SUNDAY. 

TEMPERATURES ARE EXPECTED TO FALL INTO THE MIDDLE 20S TO AROUND
30 DEGREES OVERNIGHT. THEREFORE...A HARD FREEZE WILL OCCUR ACROSS
NORTHERN AND CENTRAL WISCONSIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.
GARDENERS WHO HAVE ALREADY PURCHASED COLD-SENSITIVE PLANTS SHOULD
PROTECT THEM TONIGHT. BRING THEM INTO THE HOUSE OR A GARAGE IF
POSSIBLE.

IF PLANTS MUST REMAIN OUTDOORS...BE SURE TO COVER THEM. HOWEVER...
GIVEN THE TEMPERATURES EXPECTED TONIGHT...EVEN THIS MAY NOT BE
SUFFICIENT TO PREVENT THEM FROM SUSTAINING SOME DAMAGE.

&&

$$

WIZ022-171045-
/O.EXB.KGRB.FR.Y.0003.090517T0300Z-090517T1200Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
934 PM CDT SAT MAY 16 2009

...FROST ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT SUNDAY. 

TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S
OVERNIGHT. THEREFORE...FROST WILL DEVELOP ACROSS EAST-CENTRAL
WISCONSIN. AREAS NEAR LAKE MICHIGAN WILL BE LEAST SUSCEPTIBLE TO
THE FROST DUE TO THE WARMER LAKE WATER TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ038>040-048>050-171045-
/O.EXT.KGRB.FR.Y.0003.090517T0300Z-090517T1200Z/
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS
934 PM CDT SAT MAY 16 2009

...FROST ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SUNDAY...

THE FROST ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT SUNDAY. 

TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S
OVERNIGHT. THEREFORE...FROST WILL DEVELOP ACROSS EAST-CENTRAL
WISCONSIN. AREAS NEAR LAKE MICHIGAN WILL BE LEAST SUSCEPTIBLE TO
THE FROST DUE TO THE WARMER LAKE WATER TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MPC
000 
WWUS73 KGRB 170712
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
212 AM CDT SUN MAY 17 2009

WIZ005-010>013-018>021-030-031-035>037-045-073-074-171200-
/O.CON.KGRB.FZ.W.0002.000000T0000Z-090517T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
WAUSHARA-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA...CRIVITZ
212 AM CDT SUN MAY 17 2009

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

WIZ022-038>040-048>050-171200-
/O.CON.KGRB.FR.Y.0003.000000T0000Z-090517T1200Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS
212 AM CDT SUN MAY 17 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at May 16, 3:39 AM CDT, 11 hours 15 minutes earlier.

Area forecast discussion, May 16, 3:39 AM CDT, 11 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
339 AM CDT SAT MAY 16 2009

.SYNOPSIS...NEGATIVE HEIGHT ANOMALY WL PERSIST ACRS CENTRAL
CANADA...KEEPING A SEASONABLY STG BAND OF WESTERLIES ACRS SRN
CANADA AND THE NRN UNITED STATES. LNGWV TROF POSN WAS IN THE
PROCESS OF SHIFTG INTO ERN NOAM...WITH RIDGE NR THE WEST COAST.
PATTERN INITIALLY HAD MODEST AMPLITUDE. IT WL SLOWLY LOSE
AMPLITUDE DURING THE FIRST PART OF THE FCST PERIOD...BUT WITH TROF
REMAINING IN THE E AND RIDGE IN THE W. PATTERN WL BECOME
PROGRESSIVE DURING THE SECOND HALF OF THE FCST PERIOD...WITH
SHRTWV AND ASSOC SFC SYSTEM CROSSING SRN CANADA DURING THE LATTER
PART OF THE UPCOMING WORK WEEK.

TEMPS ARE HEADED FOR WELL BLO NORMAL LEVELS AS STG CAA FLOODS SWD
BEHIND SFC SYSTEM EXITING THE RGN. TEMPS WL LIKELY GET INTO A
ROLLERCOASTER PATTERN NEXT WK AS SFC FRONT MOVES BACK AND FORTH ACRS
THE AREA. PROSPECTS FOR PCPN NOT REAL CLR. THERE WL BE CHCS
WHENEVER THE FRONT IS IN THE AREA ...BUT FAST WLY NATURE OF THE
UPR FLOW MAY SOMEWHAT LIMIT THE MOISTURE THAT/S AVBL NEAR THE
FRONT.
&&

.SHORT TERM...TDA/TNGT/SUN. LOTS OF DETAILS TO SORT OUT. FIRST IS
THE WIND TDA. STG PRESSURE GRADIENT...CAA...AND LOW-LEVEL SUBSIDENCE
SHOULD LEAD TO A WINDY DAY. EXPECT TO FLIRT WITH WIND ADVISORY
CRITERIA...BUT SITN NOT CLEAR-CUT ENOUGH TO GO WITH AN ADVISORY AT
THIS POINT. FAIRLY SOLID SC DECK TO THE WEST...BUT THAT SHOULD BREAK
UP SOME DUE TO STG SUBSIDENCE. ON THE OTHER HAND...INCOMING AIR MASS
IS QUITE COLD...SO SHOULD GET DAYTIME CONVECTIVE CLOUDINESS.
SECONDARY SHRTWV BRUSHING THE N COULD LEAD TO SOME SHOWERS THROUGH
MID-DAY. IT WILL EVEN BE COLD ENOUGH THIS MORNING TO GET SOME SNOW
MIXED IN ACRS THE FAR N.

SECOND MAIN ISSUE IS FROST/FREEZE HEADLINE FOR TNGT. COLD AIR WILL
BE AT LEAST SOMEWHAT OFFSET BY WINDS STAYING UP MOST OF THE NGT. BUT
RIDGE WL GET CLOSE ENOUGH LATE TO ALLOW TEMPS IN THE WEST TO DROP
OFF. CONFIDENCE IN GETTING FZG TEMPS HIGH ENOUGH TO UPGRADE ALL OF
THE WATCH PLUS WAUSHARA AND WAUPACA TO FREEZE WARNINGS. QUESTION
IS E-C WI...WHERE WIND MAY NEVER DIE OFF. THOUGHT ABOUT POSTING A
FROST ADVISORY...BUT NOT SURE WE/D GET FROST WITH THE WIND. BETTER
APPROACH SEEMED TO BE TO POST A WATCH FOR ALL REMAINING COUNTIES
BUT DOOR...TO ALLOW THE DAY SHIFT TO SEE HOW TEMPS RESPOND TDA AND
HOW MUCH WINDS WL DROP OFF LATE TNGT. BOTTOM LINE IS TO GET
GARDENERS TO PROTECT THEIR PLANTS...AND THINK WATCH HEADLINE WL DO
THAT.

SUN LOOKS LIKE A MUCH NICER DAY. NEW ECMWF ACTUALLY SPIT OUT A
LITTLE PCPN. LOOKING AT SOUNDINGS...THAT MUST BE COMING OUT OF VERY
HIGH BASED CU. DID NOT ADD ANY PCPN...BUT WENT A BIT CLOUDIER DURING
THE MID-DAY/AFTN...AND ADDED SOME TIMING TO SKYCON GRIDS TO TRY AND
SHOW DIURNAL CONVECTIVE CLOUDINESS FORMING.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY
HIGH PRESSURE WILL SLIDE EAST INTO THE EASTERN GREAT LAKES REGION
SUNDAY NIGHT. RETURN FLOW SETS UP WITH MOST MODELS DEPICTING MID LEVEL
BAND OF CLOUDINESS THAT SHOULD MOVE ACROSS THE REGION SOMETIME
SUNDAY NIGHT. MODELS DIFFER ON HOW QUICK THIS MID DECK WILL MOVE
ACROSS THE REGION. PAST EXPERIENCE ALSO SUGGEST THAT THEY MAY BE TOO
SLOW AS WELL. WILL HAVE BECOMING MOSTLY CLOUDY WORDING TO HANDLE
THIS SCENARIO. COLD FRONT WILL APPROACH WISCONSIN FROM THE NORTHWEST
ON MONDAY AND SHOULD BE NEAR IRON MOUNTAIN TO MINNEAPOLIS LINE BY
00Z TUESDAY. FAIRLY DECENT PRESSURE GRADIENT NOTED ON THE MODELS...
THEREFORE EXPECT WINDY CONDITIONS TO DEVELOP WITH SUSTAINED WINDS
OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE POSSIBLE BASED ON THE
MODEL RUNS TONIGHT.

THE COLD FRONT WILL THEN SLIDE ACROSS THE AREA MONDAY NIGHT...
BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA.
MODELS SHOW LITTLE CAPE AND WE ARE NOT IN THE FAVORED REGION OF THE
JET TO SUPPORT SEVERE THUNDERSTORMS. MID LEVEL LAPSE RATES ARE
AROUND 6.5 C/KM TO SUPPORT THUNDERSTORM ACTIVITY. CONTINUED TO KEEP
A SMALL CHANCE OF SHOWERS ON TUESDAY OVER THE SOUTH. IT IS POSSIBLE
A FEW SHOWERS COULD LINGER PAST 12Z TUESDAY.

MODELS DIVERGE ON HOW SOUTH THE FRONT WILL GET ON TUESDAY AND TUESDAY
NIGHT WHICH LEADS TO THE QUESTION OF PRECIPITATION CHANCES. HAVE
TRENDED TOWARD THE GFS FOR PRECIPITATION CHANCES ON TUESDAY NIGHT.
THE 00Z ECMWF TONIGHT WOULD SUGGEST WE WOULD NEED HIGH RAIN
CHANCES AND CHANCES FOR RAIN MUCH FURTHER NORTH. THE ECMWF HAS
PUSHED THE NORTHWARD ADVANCE OF THE WARM FRONT UP TO 12 HOURS
QUICKER THAN THE GFS. DESPITE THE DIFFERENCES...INCLUDED A 30
PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY. TEMPERATURES
WILL BE TRICKY DEPENDING ON WHERE WARM FRONT SETS UP. GFS WOULD
SUGGEST COOLER CONDITIONS WHILE THE ECMWF INDICATED OUR SOUTHWEST
PORTION OF THE FORECAST AREA COULD GET INTO THE WARM SECTOR .

THE WARM FRONT IS EXPECTED TO MOVE NORTH OF THE AREA BY THURSDAY
MORNING WITH THE FORECAST AREA EXPECTED TO BE IN THE WARM SECTOR
DURING THE MORNING HOURS. COLD FRONT WILL GRADUALLY PUSH THROUGH
THE REGION DURING THE DAY. LATER SHIFTS WILL NEED TO MONITOR FOR
THE POTENTIAL FOR SEVERE WEATHER. COOLER WEATHER WILL RETURN FOR
FRIDAY.
&&

.AVIATION...EXPECT RAPIDLY IMPROVING CONDITIONS TDA...AND VFR
CONDITIONS TNGT.
&&

.MARINE...BUFKIT MOMENTUM TRANSFER TOOL SUGGESTS WE WL GET GALE
FORCE GUSTS. MAX IS ACTUALLY LATE TDA/EARLY TNGT. WL UPGRADE SC.Y
TO GL.W AND EXTEND A LITTLE LONGER INTO THE NGT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...

FREEZE WARNING TONIGHT
WIZ005-010>013-018>021-030-031-035>037-045-073-074-

FREEZE WATCH TONIGHT
WIZ038>040-048>050-

&&

SKOWRONSKI/ECKBERG
Hazardous weather outlook, May 16, 4:30 AM CDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
430 AM CDT SAT MAY 16 2009

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
430 AM CDT SAT MAY 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH-CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

STRONG NORTHWEST WINDS ARE EXPECTED TODAY. UNSECURED OUTDOOR
OBJECTS SUCH AS GARBAGE CANS OR LAWN FURNITURE COULD BE BLOWN
ABOUT BY THE WIND.

WIDESPREAD FREEZING TEMPERATURES AREA EXPECTED ACROSS
CENTRAL...NORTH-CENTRAL...AND NORTHEAST WISCONSIN TONIGHT.
FREEZING TEMPERATURES ARE POSSIBLE ACROSS EAST-CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS AROUND THE MIDDLE OF NEXT
WEEK. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO
PROVIDE INFORMATION ON POTENTIAL FOR SEVERE WEATHER WITH THESE
STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT PEAK WIND GUSTS TO THE NATIONAL
WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-171100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
430 AM CDT SAT MAY 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE WATERS OF
GREEN BAY AND NORTHWEST LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

FREQUENT GALE-FORCE WIND GUSTS FROM THE NORTHWEST ARE EXPECTED
TODAY AND EARLY THIS EVENING. THIS WILL LEAD TO CONDITIONS
HAZARDOUS TO SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE AGAIN EARLY NEXT
WEEK.

THERE IS A CHANCE OF THUNDERSTORMS AROUND THE MIDDLE OF NEXT
WEEK. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO
PROVIDE INFORMATION ON POTENTIAL FOR SEVERE WEATHER WITH THESE
STORMS.

JS/RE

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 4:11 AM CDTFreeze WatchGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Winnebago11 hr
May 16, 4:11 AM CDTFreeze WarningGRBFlorence, Forest, Langlade, Lincoln, Marathon, Marinette and 9 more27 hr
May 16, 4:23 AM CDTGale WarningGRB16 hr

Nearby

Frost Advisories in Wisconsin, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.